Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Existence theorems on unbounded sets in Banach spaces


Authors: Norimichi Hirano and Wataru Takahashi
Journal: Proc. Amer. Math. Soc. 80 (1980), 647-650
MSC: Primary 47H05
DOI: https://doi.org/10.1090/S0002-9939-1980-0587945-4
MathSciNet review: 587945
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give a necessary and sufficient condition under which a variational inequality defined on unbounded sets in a Banach space has a solution. Furthermore, we establish a necessary and sufficient condition under which the minimax equality on unbounded sets is true.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H05

Retrieve articles in all journals with MSC: 47H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0587945-4
Article copyright: © Copyright 1980 American Mathematical Society